# SDR CALA2018040501092

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 77,926 hours, 29,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665505
- Part serial: A6732
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY PILOT AND CATERING THAT L2 DOOR SLIDE IS COMING APART AT THE BOTTOM OF THE SLIDE.  REMOVED AND REPLACED L2 DOOR SLIDE AND TESTED IAW AMM 25-62-44-0 0-002Q, AND 25-62-44-400-006A.  DOOR SLIDE SECURE AND TESTS PASSED.
